| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -13.5/+4.0/93 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The surgeon reports there is an oily surface on the lens, there is no patient issue with no plans to explant the lens.The patient is happy with vision.Lens remains implanted.
Additional Manufacturer Narrative
Additional information: h6 type of investigation 3331 device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Device history record review found associated source lots were manufactured within established parameters and limits.(b)(4).